# SDR MASA2017030712649

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N88335
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000538
- Aircraft time: 2,642 hours, 1,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN FRONT OF COAT CLOSET INOPERATIVE.
